# SDR SWI2025F00696

- Difficulty date: March 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ADM INSPECTION, 3 DENTS WERE FOUND FROM FS 654- FS 672 BETWEEN STR 7R-8R (C-CHECK RO 05/28/2025)COMPLIED WITH REWORK OF DENTS TO FUSELAGE SKIN BETWEEN FS654.50 - FS672.00 AND STR 7R - STR 8R WITH REFERENCE TO REO 601R-53-61-8311 REV "--" DATED 2025-04-03 AND REO601R-51-00-309, REV. A, DATED 2017-08-23. COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  COMPLETED M-257. ENTERED INTO ALLOWABLE DAMAGE MAPPING DATABASE ADM#N924SW-9452.  APPLIED YELLOW DOT. PERFORMED EDDY CURRENT INSPECTION IN REFERENCE WITH THE CRJ-200 NDTM PART 6, 53-00-096. NO DEFECTS NOTED AT THIS TIME
